edoc

[Rhabdomyolysis associated with atorvastatin combined with amiodarone and fluconazole]

Franz, C. C. and Bruggisser, M. and Krähenbühl, S. and Rätz Bravo, A. E.. (2011) [Rhabdomyolysis associated with atorvastatin combined with amiodarone and fluconazole]. Schweizerische Rundschau für Medizin PRAXIS, Vol. 100, H. 5. pp. 273-284.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6005166

Downloads: Statistics Overview

Abstract

A 67-year old man was hospitalized due to an aorto-coronary bypass and cecal perforation. After administration of atorvastatin, amiodarone, and fluconazole, rhabdomyolysis developed with electrolyte disturbances (hyperphosphatemia, hyopcalcemia) and a massive increase in creatine kinase and myoglobin. In the clinical course, other complications manifested such as acute renal failure, critical illness myopathy, acute gout on the knee, and sternal infection with coagulase-negative staphylococci. After stopping the assumed causal agents and treating the complications, the patient could be transferred for rehabilitation after a more than two months hospital stay. We discuss the causes and symptoms of muscle diseases as well as the epidemiology, mechanisms, treatment, and prevention of drug-induced myopathies with a focus on statins.
Faculties and Departments:03 Faculty of Medicine > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
UniBasel Contributors:Krähenbühl, Stephan
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Huber
ISSN:0369-8394
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:06 Dec 2013 09:36
Deposited On:06 Dec 2013 09:36

Repository Staff Only: item control page